Accessibility navigation


Infinity-minimal submanifolds

Katzourakis, N. I. (2013) Infinity-minimal submanifolds. Proceedings of the American Mathematical Society, 142 (8). pp. 2797-2811. ISSN 0002-9939

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

412kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL: http://www.ams.org/journals/proc/2014-142-08/S0002...


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33318
Publisher:American Mathematical Society

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation